# SDR ECPR2018110768116

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: General aviation
- Aircraft: N8583N
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844161
- Aircraft time: 632 hours
- Engine: Lyc IO360C1C6
- Engine time: 632 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 67809000
- Condition: Cracked
- Location: Engine
- Part time: 632 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FOLLOWING A TOUCH AND GO LANDING THE CREW HEARD AN UNUSUAL METALLIC SOUND FROM THE ENGINE.  THE CREW REMAINED IN THE PATTERN AND CONDUCTED A FULL STOP LANDING.  UPON INVESTIGATION, THE #1 CYLINDER EXHAUST STACK WAS FOUND COMPLETELY CRACKED OFF ALONG THE WELD LINE AT THE FLANGE.  STACK WAS REPLACED.
